RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2006, Volume 42, Number 12, Pages 1672–1679 (Mi de11607)  

Ordinary Differential Equations

Reachability set of a three-dimensional cascade control system

I. V. Roublev

Lomonosov Moscow State University

Full text: PDF file (1283 kB)

English version:
Differential Equations, 2006, 42:12, 1745–1754

Bibliographic databases:

Document Type: Article
UDC: 517.977
Received: 23.01.2006

Citation: I. V. Roublev, “Reachability set of a three-dimensional cascade control system”, Differ. Uravn., 42:12 (2006), 1672–1679; Differ. Equ., 42:12 (2006), 1745–1754

Citation in format AMSBIB
\Bibitem{Rou06}
\by I.~V.~Roublev
\paper Reachability set of a three-dimensional cascade control system
\jour Differ. Uravn.
\yr 2006
\vol 42
\issue 12
\pages 1672--1679
\mathnet{http://mi.mathnet.ru/de11607}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2347122}
\transl
\jour Differ. Equ.
\yr 2006
\vol 42
\issue 12
\pages 1745--1754
\crossref{https://doi.org/10.1134/S0012266106120093}


Linking options:
  • http://mi.mathnet.ru/eng/de11607
  • http://mi.mathnet.ru/eng/de/v42/i12/p1672

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:76
    Full text:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018